# SDR VJ9800121

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF LT AFT LINER STRAP IN AFT CARGO PIT CORRODED BEYOND LIMITS IAW DC9 SRM 53-01, FIG 1.  FABRICATED, TREATED, PRIMED AND INSTALLED STRAP IAW DC9 SRM 51-10-3, 53-01 FIG 1, 51-30-0 AND 51-30-2.
